Advice please

Hi. I have just joined this group and wondered if anyone has any advice please. In tg3 following areas..

I am 47 years old with a stage 4 glioblastoma multiforme brain tumour... it was diagnosed 23th Feb 2018 and debulked the same March following which I have had radio and chemotherapy.

1. Acne (My skin is awful.. I have lots of small white spots, especially around my chin area... )?


2. Eyesight

My eyesight has been badly affected and I suffer blurred vision most days, however the extent does vary from day to day and sometimes even hour to hour...

Thank you in advance for any help.or advice x

Tagged:

Comments

  • SunshinedaffSunshinedaff Posts: 529 ✭✭✭✭

    @Smallp

    Hi, lovely to hear from you! I know we have chatted on other posts, how have you been doing?

    I’m not sure about the acne, although chemo and steroids can affect the skin, I don’t know how long after though, especially if you are not on those anymore.

    The eyesight is also affected by chemo, mine was, I wear glasses and found they didn’t work, but was told it’s the chemo. I had to wait until chemo was over, to redo my prescription. Could the tumour be affecting your vision?

    Can you ask your oncologist if you should be seeing an ophthalmologist or an optician to check your eyes?

    Hope to chat again soon,

    Lou x

  • SmallpSmallp Posts: 10

    Hi Lou,

    Tha k you...

    I am regularly asking about my eyes but being told it's not worth having optician appt u til the chemo is out of my system (which could take months) but I'm slightly nervous that perhaps the debuloking of my tumour may have caused more damaged? Hence why was asking if others have had any such problems...

    I have my next MRI next week and then see my Oncologist and Tumour Nurse so will get an update then..


    're the acne that's just driving me crazy.. I did see a Macmillan skin specialist in a Boots store and have since being using a simple facial scrub once weekly as per her suggestion.. but I was wondering if anyone else had experienced this and if so what they use??

    Thank you for taking the time to message..

    Hope all is well with you x

  • SunshinedaffSunshinedaff Posts: 529 ✭✭✭✭

    @Smallp

    Hi,

    I'm so sorry, I do hope the acne starts to improve, so that irritation can go away. I can imagine how frustrating and annoying that is on top of everything else you are enduring.

    Please know we are always here anytime you feel like talking or hanging out, thinking of you.

    I am good thanks, family all back together as Easter holidays have arrived. But not all fun and games, revision and part-time job hunting for my eldest, and revision for my youngest!

    Sending a gentle hug

    Lou x

  • SmallpSmallp Posts: 10

    Hi.lou

    Thank you.. glad to hear all gooing ok with you..

    I have my MRI next week So will know .ore after that.. and then of course I can ask again about my skin and eyes...


    Thank.you again foenthe support... we are lucky we have xhatbrooms such as thisnsonwr don't feel So.alone...

    Iope you have a lovely Easter break all.tkgwther despite what youve got to do xx

Sign In or Register to comment.